# SDR 96ZZZX2413

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7775
- Make and model: Beech F90
- Aircraft serial: LA117
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Fail Deploy
- Location: Headliner
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE OXYGEN AUTO-DEPLOY SYSTEM WAS ACTIVATED.  ALL MASKS FAILED TO DEPLOY.  THE CAUSE WAS THE NEW HEADLINER MATERIAL THICKNESS WHICH PREVENTED THE ACTUATOR PLUNGER FROM CONTACTING THE STRIKER PLATE ON THE MASK CONTAINER.  THIS IS THE FIRST TIME THIS SYSTEM HAD BEEN ACTIVATED SINCE THE AIRCRAFT HAS BEEN RE-TRIMMED ON 11-11-93.
